Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 39, NWS Paducah, KY

April 3, 2014Jefferson County, Wayne County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Apr 3, 2014, 10:39 PM CDT for Jefferson County, Wayne County, Illinois. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 10:39 PM CDT (03:39 UTC)
Expired
Apr 3, 2014, 11:30 PM CDT
In force
51 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Jefferson County, IL, Wayne County, IL

The radar

The Evansville,IN radar (KVWX), 75 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 11:00 PM CDTHAIL 0.882 S Walnut Hill, ILNICKEL SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 453 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
453 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WUUS53 KPAH 040339
SVRPAH
ILC081-191-040430-
/O.NEW.KPAH.SV.W.0039.140404T0339Z-140404T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1039 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
  WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1130 PM CDT

* AT 1035 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR   
IRVINGTON...AND MOVING EAST AT 40 MPH. A SEMI WAS OVERTURNED ON I-64 
IN WASHINGTON COUNTY ILLINOIS.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT VERNON...FAIRFIELD...WOODLAWN...BLUFORD...WAYNE CITY...
  CISNE...DIX...BELLE RIVE...KEENES...JOHNSONVILLE...SIMS...
  JEFFERSONVILLE...GOLDEN GATE AND MOUNT ERIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3860 8815 3842 8814 3826 8816 3825 8840
      3825 8870 3823 8870 3821 8913 3848 8912
      3848 8871 3861 8871 3861 8869
TIME...MOT...LOC 0339Z 272DEG 35KT 3840 8913

HAIL...0.88IN
WIND...70MPH

$$
PS
2 follow-up statements
097 
WWUS53 KPAH 040405
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1105 PM CDT THU APR 3 2014

ILC081-191-040430-
/O.CON.KPAH.SV.W.0039.000000T0000Z-140404T0430Z/
JEFFERSON IL-WAYNE IL-
1105 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAYNE AND
NORTHEASTERN JEFFERSON COUNTIES IN SOUTH CENTRAL ILLINOIS UNTIL 1130
PM CDT...

AT 1102 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF BLUFORD...AND MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
FAIRFIELD...BLUFORD...WAYNE CITY...CISNE...BELLE RIVE...KEENES...
JOHNSONVILLE...SIMS...JEFFERSONVILLE...GOLDEN GATE AND MOUNT ERIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3860 8815 3843 8814 3826 8816 3825 8870
      3823 8870 3823 8893 3848 8893 3848 8871
      3861 8870
TIME...MOT...LOC 0405Z 272DEG 35KT 3840 8879

HAIL...0.88IN
WIND...70MPH

$$
PS
068 
WWUS53 KPAH 040418
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1118 PM CDT THU APR 3 2014

ILC081-040428-
/O.CAN.KPAH.SV.W.0039.000000T0000Z-140404T0430Z/
JEFFERSON IL-
1118 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IN SOUTH CENTRAL ILLINOIS IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3860 8815 3847 8815 3843 8814 3826 8816
      3825 8866 3826 8870 3850 8870 3848 8871
      3861 8870
TIME...MOT...LOC 0418Z 272DEG 35KT 3840 8863

$$

ILC191-040430-
/O.CON.KPAH.SV.W.0039.000000T0000Z-140404T0430Z/
WAYNE IL-
1118 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAYNE COUNTY
IN SOUTH CENTRAL ILLINOIS UNTIL 1130 PM CDT...

AT 1116 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAYNE CITY...
AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FAIRFIELD...WAYNE CITY...CISNE...JOHNSONVILLE...SIMS...
JEFFERSONVILLE...GOLDEN GATE AND MOUNT ERIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3860 8815 3847 8815 3843 8814 3826 8816
      3825 8866 3826 8870 3850 8870 3848 8871
      3861 8870
TIME...MOT...LOC 0418Z 272DEG 35KT 3840 8863

HAIL...0.88IN
WIND...60MPH

$$
PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:10 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Apr 3, 7:10 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT Thu Apr 3 2014

.UPDATE...
Isolated severe tstms are still possible this evening in the PAH
forecast area as a mid-level cap begins to erode. The main event
will be with the approach of a cold front around midnight. Updated
aviation section.

&&

.SHORT TERM /Tonight through Saturday night/...
Issued at 250 PM CDT Thu Apr 3 2014

Main concern in the short term is severe weather and flooding
potential tonight.

Over the past 24 hours...three convective complexes have affected
parts of the forecast area. These complexes were forecast very
poorly by the models...including the high res mesoscale models.
Based on the poor track record of the models...there is not a high
degree of confidence in the evolution of convection tonight.

Widespread convection earlier today stabilized much of southern
Illinois...southwest Indiana...and northwest Kentucky. To the
south of this activity...SPC objective analysis charts indicate
surface based capes from 1000 to 2000 j/kg as of 19z...but also
some convective inhibition. NAM/RAP model soundings indicate a
warm layer around 750 to 800 mb that may be capping development.
This warm layer will erode this evening...but then lapse rates
below 850 mb become poor.

By 04z widespread convection will develop or move into the
forecast area as a potent 500 mb shortwave over the Plains lifts
northeast...producing strong deep layer forcing in a very moist
environment. RAP forecast soundings indicate the low level jet
will increase to 60 knots as it shifts east to the Mississippi
River around or shortly after 00z. In general...shear profiles and
hodographs will become more favorable for supercells by
00z...especially west of the Kentucky Lake region. The potential
limiting factor will be low to mid level lapse rates...as noted
above.

Wind fields will become more unidirectional late this
evening...as evidenced by curved hodographs becoming more straight
line. This will result in a transition to a linear /qlcs/ storm
mode...with damaging straight line winds the primary threat.
Isolated qlcs tornadoes will be possible.

Convective complexes over the past 24 hours have produced locally
heavy rainfall...leading to some isolated flash flooding. With a
strong low level jet and unseasonably moist air mass in
place...there is a potential for more heavy rain. A Flash Flood
Watch has been issued to address this potential. These complexes
have missed most of southeast Missouri...so that area was not
included in the watch.

The cold front will exit the khop/kevv areas by 12z...bringing an
end to all activity. There may be considerable instability
cu/stratocu during the day...per gfs and nam model soundings.
Temps will generally remain steady in the 50s with gusty
northwest winds.

Friday night through Saturday night will be mainly clear and cool
with some potential for frost in the early morning hours. Surface
high pressure will pass over or just north of the forecast area on
Saturday.

.LONG TERM /Sunday through Thursday/...
Issued at 250 PM CDT Thu Apr 3 2014

The next weather system takes shape to our south Sunday, and for at
least the second consecutive day, moves in with pcpn Sunday night
and extends that at least through part of early next week.

This happens as a broad long wave trof carves out across the eastern
half of the country, with us in the cool/damp flow underneath. We'll
go ahead and accept the allblended pops for the Sunday night through
Tuesday time period, focusing on the best chance time period Sunday
night as the system lifts out. Elevated instability there continues
to support the isolated mention of thunder we inherited, so we kept
it.

Temps remain in balance with consistently forecast highs in the
upper 50s to lower 60s, and lows in the upper 30s to 40s. These
represent values some 10 degrees or more below climo norms for this
time of year...though some hint at warming a little toward the end
of the period is noted.

&&

.AVIATION...
Issued at 710 PM CDT Thu Apr 3 2014

This is a tough forecast for timing of convective events. Active
convection this evening...moving in from the sw, will take VFR or
MVFR conditions to temporary IFR conditions. Isolated severe weather
is possible. Cold frontal passage tonight will mark the most
restrictive flight conditions. Somewhat variable winds early this
evening are expected to become more southerly and strengthen ahead
of the system, shifting to the west late tonight. Clouds should
eventually disperse tomorrow morning and return to VFR flight levels
in the wake of the system's departure.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Friday morning FOR KYZ001>022.

MO...FLASH FLOOD WATCH through Friday morning FOR MOZ076-087-111-112.

IL...FLASH FLOOD WATCH through Friday morning FOR ILZ075>078-080>094.

IN...FLASH FLOOD WATCH through Friday morning FOR INZ081-082-085>088.

&&

SHORT TERM...MY
LONG TERM....DH
AVIATION...DH
Hazardous weather outlook, Apr 3, 9:14 AM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
914 AM CDT THU APR 3 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
914 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST ACROSS THE
ENTIRE REGION TODAY AND TONIGHT. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES ARE POSSIBLE. THE BEST CHANCE TIME PERIOD FOR SEVERE
WEATHER IS LATER TODAY AND TONIGHT...WHEN THE COLD FRONT MAKES
ITS APPROACH AND PASSAGE.

IN ADDITION...HIGH PRECIPITABLE WATER VALUES MEANS THUNDERSTORMS
ARE VERY EFFICIENT RAIN PRODUCERS TODAY AND TONIGHT. RAINFALL
RATES OF 1 TO 2 INCHES AN HOUR ARE OCCURRING AND REPEATING OVER
THE SAME AREAS IN MANY INSTANCES. WITH MORE HEAVY RAIN ON THE
WAY...A FLASH FLOOD WATCH HAS BEEN POSTED FOR MUCH OF THE QUAD
STATE...INCLUDING THE SOUTHEAST MISSOURI COUNTIES ALONG THE
MISSISSIPPI RIVER...AND EXTENDING EASTWARD TO INCLUDE ALL OF
SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHWEST INDIANA.
THE FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT. NO SEVERE
STORMS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

FLOOD AND SEVERE WEATHER REPORTS ARE ENCOURAGED TODAY AND TONIGHT
WITH SPOTTER ACTIVATION.

In the hours before

Local storm report, Apr 3, 10:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1011 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FUNNEL CLOUD     2 NNE KARNAK            37.32N 88.96W
04/03/2014                   JOHNSON            IL   PUBLIC

            FUNNEL CLOUD REPORTED NEAR KARNAK AND VIENNA.

&&

SMITTY
Local storm report, Apr 3, 10:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1014 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     FUNNEL CLOUD     MARION                  37.73N 88.94W
04/03/2014                   WILLIAMSON         IL   TRAINED SPOTTER

            MAJOR STREET FLOODING WITH SOME STREETS WITH LARGE AMOUNT
            OF RUNNING WATER.

&&

SMITTY
Local storm report, Apr 3, 10:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1015 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             SEDGEWICKVILLE          37.52N 89.91W
04/03/2014  M0.75 INCH       BOLLINGER          MO   TRAINED SPOTTER

&&

SMITTY
Local storm report, Apr 3, 10:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1016 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     FLASH FLOOD      MARION                  37.73N 88.94W
04/03/2014                   WILLIAMSON         IL   TRAINED SPOTTER

            MAJOR STREET FLOODING WITH SOME STREETS WITH LARGE AMOUNT
            OF RUNNING WATER.

&&

SMITTY
Local storm report, Apr 3, 10:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1024 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND DMG     3 N DONIPHAN            36.67N 90.82W
04/03/2014                   RIPLEY             MO   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN THE AREA.

&&

SMITTY
Local storm report, Apr 3, 10:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1031 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     POPLAR BLUFF            36.76N 90.41W
04/03/2014                   BUTLER             MO   TRAINED SPOTTER

            TREES AND POWER LINES DOWN THROUGHOUT THE COMMUNITY.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:19 PM CDTSevere Thunderstorm WarningPAHGallatin, Saline, White26 min
Apr 3, 8:01 PM CDTSevere Thunderstorm WarningPAHJackson, Union29 min
Apr 3, 8:15 PM CDTFlash Flood WarningPAHEdwards, Franklin, Gallatin, Hamilton, Jefferson, Saline and 5 more11 hr
Apr 3, 8:24 PM CDTSevere Thunderstorm WarningPAHJackson, Union, Williamson51 min
Apr 3, 8:31 PM CDTSevere Thunderstorm WarningPAHHamilton, Saline, Williamson44 min
Apr 3, 8:34 PM CDTTornado WarningPAHUnion, Williamson26 min
Apr 3, 8:55 PM CDTTornado WarningPAHJohnson, Union, Williamson50 min
Apr 3, 9:15 PM CDTSevere Thunderstorm WarningPAHGallatin, Hamilton, Saline, White45 min
Apr 3, 9:24 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson, Perry51 min
Apr 3, 9:27 PM CDTTornado WarningPAHGallatin, White33 min
Apr 3, 9:33 PM CDTSevere Thunderstorm WarningPAHAlexander27 min
Apr 3, 9:35 PM CDTTornado WarningPAHJohnson, Saline, Williamson40 min
Apr 3, 9:45 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pulaski, Union45 min
Apr 3, 9:53 PM CDTFlash Flood WarningPAHAlexander, Johnson, Pulaski9 hr
Apr 3, 9:57 PM CDTTornado WarningPAHJohnson33 min
Apr 3, 9:59 PM CDTSevere Thunderstorm WarningPAHWhite46 min
Apr 3, 10:17 PM CDTTornado WarningPAHJohnson, Pope28 min
Apr 3, 10:32 PM CDTSevere Thunderstorm WarningPAHGallatin, White43 min
Apr 3, 10:42 PM CDTSevere Thunderstorm WarningPAHAlexander33 min
Apr 3, 10:45 PM CDTRiver Flood WarningPAHGallatin, Wabash, White17 days
Apr 3, 11:08 PM CDTSevere Thunderstorm WarningPAHAlexander, Johnson, Union, Williamson52 min
Apr 3, 11:32 PM CDTSevere Thunderstorm WarningPAHGallatin, Hamilton, Johnson, Pope, Saline, White and 1 more43 min
Apr 4, 6:32 AM CDTAreal Flood WarningPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Jefferson and 8 more24 hr
Apr 4, 10:39 AM CDTRiver Flood WarningPAHFranklin, Williamson6 days
Apr 4, 10:39 AM CDTRiver Flood WarningPAHJackson10 days
Apr 4, 11:39 AM CDTRiver Flood WarningPAHAlexander, Jackson, Union3 days
Apr 4, 11:39 AM CDTRiver Flood WarningPAHAlexander4 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHGallatin, Hardin14 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHHardin, Pope11 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHMassac, Pulaski13 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHAlexander, Pulaski13 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.